# SDR FDEA201208142986

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT STATION 635, X=-27 FOUND CROWN HOLE   ELONGATED.  REPAIRED AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 50 REPAIR   CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
